Skip to Content

What are precautions you can take to avoid hair loss while taking amnsteen?

Responses (1)

blaze22 4 Mar 2011

I have read pretty thouroughly about this type of med that you are on and aside from not taking it at all, I would avoid anything that assists in drying out the hair more, hair drying and so on unless on a low setting, use hot oil treatments, if able go the distance to get the hair products that are going to supply the scalp with as much moisture and restoration to the hair follicles and shaft... avoid extremely hot water, eat plenty of jello, or any gelatin based products, add fruit and so on to make it more interesting and keep up this regimen until hopefully you are off this med... if the hair thinning or dryness still get's any worse speak with your doctor about this issue... Blaze22

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can taking crestor cause hair loss?

Posted 15 Jan 2011 3 answers

Qsymia - Anyone else experience hair loss?

Posted 8 Jul 2013 9 answers

Topamax and hair loss?

Posted 8 Apr 2016 1 answer